# SDR 6TXA20240828126

- Difficulty date: August 23, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N971MC
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20126
- Aircraft time: 8,991 hours, 4,640 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 120TS1OAY01
- Part serial: 1083
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER LANDING, THE AIRCRAFT ATTEMPTED TO TAXI FROM THE RUNWAY TO THE TAXI WAY WHEN HE GOT A "NOSE STEERING FAIL".  THE PILOTS SHUTDOWN THE ENGINES AND REQUESTED TO BE TOWED TO THE FBO.
